# SDR DALA2016062204844

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT LONGERON Y765 BETWEEN FRAME 16 AND FRAME 20 TOP SURFACE HAS 3 AREAS CORRODED.  R & R FLOORBEAM, Y765 FROM FRAME 12 TO FRAME 24, IAW SRM 51-42-11.
